Alert archive / Pennsylvania / Flash Flood Warnings in 2012
Flash Flood Warning 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at Sep 3, 2012, 12:58 AM EDT for Chester County, Delaware County, Pennsylvania. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2012, 12:58 AM EDT (04:58 UTC)
- Expired
- Sep 3, 2012, 6:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, PA, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 101 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 1:30 AM EDT | FLASH FLOOD | West Chester, PA | ROAD CLOSURES IN WEST CHESTER AND TO THE EAST AND SOUTH OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
671
WGUS51 KPHI 030458
FFWPHI
PAC029-045-030700-
/O.NEW.KPHI.FF.W.0045.120903T0458Z-120903T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DELAWARE COUNTY...
EAST CENTRAL CHESTER COUNTY...
* UNTIL 300 AM EDT...
* AT 1255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER EAST CENTRAL CHESTER AND WESTERN DELAWARE
COUNTIES. BASED ON RADAR THE CONCORDVILLE VICINITY HAD ALREADY
RECEIVED OVER TWO INCHES OF RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOWNINGTOWN...LIMA...MARSHALLTON...WEST CHESTER...CHELSEA...
CHEYNEY...CONCORDVILLE...ELAM...GRADYVILLE...NEWTOWN SQUARE AND
WESTTOWN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3992 7571 4004 7571 4004 7540 3984 7540
3984 7561
$$
IOVINO2 follow-up statements
736
WGUS71 KPHI 030558
FFSPHI
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT MON SEP 3 2012
PAC029-045-030700-
/O.CON.KPHI.FF.W.0045.000000T0000Z-120903T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-CHESTER PA-
158 AM EDT MON SEP 3 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR EAST
CENTRAL CHESTER AND WESTERN DELAWARE COUNTIES...
AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER PARTS OF EAST CENTRAL CHESTER AND WESTERN
DELAWARE COUNTIES. A LARGE PART OF THE AREA HAD RECEIVED FROM ONE TO
THREE INCHES OF RAIN BASED ON RADAR ESTIMATES. OVER FOUR INCHES OF
RAIN MAY HAVE FALLEN AROUND CONCORDVILLE.
RAINFALL RATES WERE ON THE DECREASE AROUND 155 AM. HOWEVER, THE
THREAT OF FLASH FLOODING CONTINUES. SOME LOCATIONS MAY PICK UP
ANOTHER INCH OR TWO OF RAIN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOWNINGTOWN...LIMA...MARSHALLTON...WEST CHESTER...CHELSEA...
CHEYNEY...CONCORDVILLE...ELAM...GRADYVILLE...NEWTOWN SQUARE AND
WESTTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE BY CALLING YOUR LOCAL
LAW ENFORCEMENT OFFICIALS OR BY CALLING THE NATIONAL WEATHER SERVICE
TOLL FREE AT...1-877-633-6772.
&&
LAT...LON 3992 7571 4004 7571 4004 7540 3984 7540
3984 7561
$$
IOVINO346
WGUS51 KPHI 030649
FFWPHI
PAC029-045-031000-
/O.EXT.KPHI.FF.W.0045.000000T0000Z-120903T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 AM EDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN DELAWARE COUNTY...
EAST CENTRAL CHESTER COUNTY...
* UNTIL 600 AM EDT...
* AT 245 AM EDT...RAINFALL RATES WERE DECREASING. HOWEVER...RUNOFF
FROM THE TWO TO FOUR INCHES OF RAIN THAT WAS INDICATED IN THE
REGION WILL LIKELY CONTINUE TO CAUSE FLOODING THROUGH THE EARLY
MORNING HOURS. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT AREAS BETWEEN CONCORDVILLE AND WEST GOSHEN MAY HAVE RECEIVED
IN EXCESS OF FOUR INCHES OF RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOWNINGTOWN...LIMA...MARSHALLTON...WEST CHESTER...CHELSEA...
CHEYNEY...CONCORDVILLE...ELAM...GRADYVILLE...NEWTOWN SQUARE AND
WESTTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3992 7571 4004 7571 4004 7540 3984 7540
3984 7561
$$
IOVINOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 9:24 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 2, 9:24 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EDT SUN SEP 2 2012 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS THE DELMARVA WILL SINK SOUTH AND THEN STALL ON MONDAY. THE BOUNDARY IS ANTICIPATED TO RETURN NORTH ON MONDAY AND MONDAY NIGHT. IT SHOULD MEANDER OVER OR NEAR OUR REGION DURING THE MID WEEK PERIOD AS WEAK AREAS OF LOW PRESSURE MOVE ALONG IT. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT WITH HIGH PRESSURE FOLLOWING FOR FRIDAY INTO SATURDAY. ANOTHER FRONT MAY APPROACH LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... HIGH PRESSURE OFF THE COAST OF CANADA AND LOW PRESSURE MOVING UP THE OHIO VALLEY WILL KEEP AN ONSHORE FLOW ACROSS THE AREA TONIGHT. LOW CLOUDS AND SCATTERED SHOWERS ARE EXPECTED THROUGH TONIGHT. HIGHER POPS WILL BE ACROSS THE SOUTHERN THIRD OF THE AREA...CLOSER TO A STATIONARY FRONT. ADJUSTED POPS DOWNWARD WITH THE LATEST UPDATE AS RADAR HAS VERY LITTLE ON IT ATTM. WILL JUST CARRY LOW CHC FOR THE NEXT FEW HOURS. LOWS TONIGHT WILL RANGE FROM AROUND 70 SOUTH...TO THE LOW 60S ACROSS NRN NJ AND THE HIGHER ELEVATIONS OF THE SOUTHERN POCONOS. OVERALL RAINFALL WILL PROBABLY RANGE FROM A TENTH TO A QUARTER INCH IN MOST AREAS...BUT HEAVIER SHOWERS MAY PRODUCE LOCALLY AN INCH IN ISOLATED SPOTS (MOSTLY SOUTH). && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... NOT MUCH CHANGE EXPECTED MONDAY. CLOUDY SKIES AND SCATTERED SHOWERS WILL CONTINUE ACROSS THE AREA. THE RAINS WILL BE SCATTERED ACROSS MOST AREAS...AGAIN WITH A HIGHER CHC TO THE SOUTH ACROSS THE DELMARVA REGION. IT WILL REMAIN COOL AND HUMID WITH HIGHS MOSTLY IN THE UPPER 70S TO LOW 80S. WINDS EAST OR SOUTHEAST AT AROUND 10 MPH. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... A GENERAL CONSENSUS OF THE MODELS FORECASTS A QUASI-STATIONARY FRONT OVER THE AREA THAT GRADUALLY WILL TAKE ON A BIT MORE OF A NORTH TO SOUTH ORIENTATION INTO WEDNESDAY, REMNANT ENERGY AND MOISTURE FROM ISSAC MOVING ALONG THE BAROCLINIC ZONE AND ARRIVING AS EARLY AS LATE MONDAY NIGHT, PRECIPITABLE WATER VALUES EXCEEDING TWO INCHES FROM MONDAY NIGHT THROUGH WEDNESDAY, H7 THETA E VALUES EXCEEDING 330 DEG K AROUND THE SAME TIME, AND THE SOUTHERLY H8 AND H9 FLOW INCREASING TO MODERATE LEVELS TUESDAY INTO TUESDAY NIGHT. THIS SHOWS SOME OF THE SIGNS OF A MADDOX SYNOPTIC/TROPICAL EVENT IN THE MAKING. THE AMERICAN MODELS SEEM TO BREAK THIS ALL DOWN EARLIER ON WEDNESDAY THAN THE ECMWF AND UKMET DO; WE PRESENTLY BELIEVE THERE IS A CHANCE THAT A FLASH FLOOD WATCH WILL GO UP FOR OUR AREA WITH SUBSEQUENT FORECASTS. OUR PRESENT FORECAST IS CALLING FOR WIDESPREAD TWO TO FOUR INCH AMOUNTS THROUGH 8 PM EDT WEDNESDAY. WE WILL START WITH A MENTION OF LOCALIZED FLOODING IN THE HWO FOR THE DELMARVA TONIGHT AND MONDAY AND THEN EXPAND SOMEWHAT STRONGER WORDING THROUGH THE ENTIRE FORECAST AREA BEGINNING MONDAY NIGHT. WE HAVE FOCUSED ON THE PART OF THE FORECAST THAT IS AFFECTED BY THE ABOVE, AND HAVE ONLY MADE MINOR CHANGES FROM THURSDAY ONWARD. A FRONT THAT CLEARS OUT RESIDUAL MOISTURE IS STILL EXPECTED AROUND THURSDAY NIGHT. ANOTHER FRONT IS POSSIBLE FOR LATE IN THE WEEKEND, AND WE HAVE ADDED SOME CHANCE POPS THEN. WE BASICALLY HAVE MAINTAINED CONTINUITY ON TEMPERATURES, WHICH ESPECIALLY FAVOR THE ABOVE NORMAL MINIMUMS UNTIL WE CAN SEE THE LATE WORK WEEK FRONTAL PASSAGE. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE ONSHORE FLOW CONTINUES ACROSS THE AREA AND LOWER CIGS WILL PROBABLY BE THE BIGGEST FACTOR AFFECTING THE TERMINALS MUCH OF THE NEXT SEVERAL DAYS. CONDS LOOK TO DETERIORATE OVERNIGHT WITH SOME LOCATIONS ALREADY MVFR AND THE REST EXPECTED TO GET THERE. RIGHT NOW AM KEEPING THINGS ABOVE IFR, BUT IT CAN NOT BE RULED OUT, ESPECIALLY IN ANY HEAVIER SHOWERS THAT COULD OCCUR EITHER TONIGHT OR ON MONDAY. OUTLOOK... MONDAY NIGHT THROUGH THURSDAY...SHOWERS AND THUNDERSTORMS BECOME INCREASINGLY LIKELY INTO TUESDAY NIGHT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS DURING THE PERIOD. MODERATE CONFIDENCE. THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS EITHER WILL HAVE ENDED OR WILL BE ENDING WITH VFR CONDITIONS BECOMING WIDESPREAD. CONFIDENCE IS LOW TO MODERATE. FRIDAY...VFR. CONFIDENCE IS MODERATE. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND MONDAY. HIGH PRESSURE OVER ERN CANADA AND APPROACHING LOW PRESSURE FROM THE WEST WILL PROMOTE AND ONSHORE FLOW THROUGH AT LEAST MONDAY. WINDS WILL AVERAGE 10 TO 15 KTS THROUGH THE PERIOD. SEAS WILL MOSTLY BE 3 TO 4 FT ON THE OCEAN...A MIX OF SWELL AND ALSO SOME WIND INDUCED WAVES TOO. ON DEL BAY SEAS MOSTLY 1 TO 2 FT. SCATTERED SHOWERS EXPECTED TONIGHT AND MONDAY. OUTLOOK... WIND SPEEDS AND GUSTS SHOULD REMAIN BELOW 25 KNOTS THROUGH THE PERIOD, ALTHOUGH GUSTS UP TO AROUND 20 KNOTS ARE EXPECTED UNTIL THE FRONT PASSES LATE IN THE WORK WEEK. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO BUILD TO 5 FEET OR A BIT MORE, AND A SMALL CRAFT ADVISORY MAY BECOME NECESSARY. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS ALONG THE COASTS OF DELAWARE AND NEW JERSEY INTO MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/IOVINO NEAR TERM...NIERENBERG/O'HARA SHORT TERM...O'HARA LONG TERM...DELISI/IOVINO AVIATION...DELISI/IOVINO/NIERENBERG/O'HARA MARINE...DELISI/IOVINO/O'HARA RIP CURRENTS...
Hazardous weather outlook, Sep 2, 4:14 PM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 PM EDT SUN SEP 2 2012 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-032015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-032015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-032015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS FOR MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 7:37 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT SUN SEP 2 2012
NJZ013-014-020-026-030130-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
737 PM EDT SUN SEP 2 2012
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT EASTERN MONMOUTH AND
OCEAN COUNTIES...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES WEST OF ASBURY PARK...DRIFTING SOUTHEAST AT 5
MPH. THE THUNDERSTORM WILL BE NEAR FARMINGDALE...COLLINGWOOD PARK
AROUND 800 PM...SHARK RIVER HILLS...NEPTUNE CITY AROUND 830 PM...WEST
BELMAR...SOUTH BELMAR AROUND 845 PM...SEA GIRT...SPRING LAKE HEIGHTS
AROUND 900 PM...BRIELLE AND MANASQUAN AROUND 915 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. A ROUND A HALF
AN INCH OF RAIN IS LIKELY ALONG THE PATH OF THIS STORM.
CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4012 7402 3998 7404 3994 7406 3992 7409
3993 7409 3991 7411 3989 7415 4025 7430
4029 7415 4019 7400
TFGLocal storm report, Sep 2, 8:03 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD GEORGETOWN 38.69N 75.39W
09/02/2012 SUSSEX DE PUBLIC
YARDS FLOODING.
0430 PM FLASH FLOOD FEDERALSBURG 38.69N 75.77W
09/02/2012 CAROLINE MD LAW ENFORCEMENT
TIME OF START ESTIMATED... ROADS ARE FLOODED.
&&
EVENT NUMBER PHI1200703 PHI1200704
TGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 12:24 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Sep 3, 4:19 AM EDT | River Flood Warning | PHI | Delaware | 91 min |
| Sep 3, 4:44 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Sep 3, 6:24 AM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 8:05 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 3, 8:23 AM EDT | Flash Flood Warning | PHI | Delaware | 82 min |
| Sep 3, 9:15 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 3 hr |
| Sep 3, 10:28 AM EDT | Special Weather Statement | PHI | Philadelphia | 62 min |
| Sep 3, 11:14 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 2 hr |
| Sep 3, 12:04 PM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 2:44 PM EDT | Areal Flood Advisory | PHI | Chester | 119 min |
| Sep 3, 3:00 PM EDT | Flash Flood Watch | PHI | Delaware, Philadelphia | 49 hr |
| Sep 3, 5:27 PM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
| Sep 3, 6:41 PM EDT | River Flood Warning | PHI | Delaware | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.